# SDR DALA13037653137

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR SILL INBD SIDE AT FR 68 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14.   R & R SILL IAW SRM 51-42-11 & DWG D53480019.
